Jump to content

Meddi: Reinstatement


Meddi

Recommended Posts

 Hello  everyone , and sorry for my bad English I am 27M  as you can see from my drug history when I stoped paxil(fast tapering advised by my doctor),I just experienced anxiety and vivid dreams and myoclonus that I developed since I started paxil one year ago , then I start taking lexapro which lead to emotional blunting and vision disturbances and I don’t feel like myself anymore that didn’t improve after stoping lexapro  except that I don’t experience other symptôme for the moment, so I am  thinking about reinstatement to avoid the withdrawal so what do you think I should do ?

and about myoclonus that I have it since I started the drug is it  side effect of paxil ?

Link to comment
  • ChessieCat changed the title to Meddi: Reinstatement
  • Moderator

Hi @Meddi

 

Welcome to SA. We are a volunteer run site with members like you that are going through what you are or have gone through it and are recovering from it.

 

This is your introduction page where you will receive information, you may ask questions, and meet other members going through what you are.

 

First, can you please create a signature.

 

Instructions:  Withdrawal History Signature

 

It sounds like your dr took you off Paxil way too fast and then put you on Lexapro. And took you off of that way too fast also. We do not suggest more than 10% a month tapering to avoid the withdrawal symptoms you had/have.

 

Tips for tapering off escitalopram (Lexapro)

 

Tips for tapering off paroxetine (Paxil, Seroxat)

 

Before you begin tapering what you need to know

 

Why taper by 10% of my dosage?

 

Dr Joseph Glenmullen's WD Symptoms Checklist

 

Fear, terror, panic, and anxiety

 

Brain Remodelling

 

We have a member here that went through myoclonus . You might want to read her page Wigglet. She did recover. Here is a link I also found on it.

 

 

Because you had such a fast taper off of Lexapro (being the last drug), I would suggest a reinstatement of 1-2 mg. Then holding for several months before beginning a very slow taper.

 

About reinstating and stabilizing to reduce withdrawal symptoms

 

How do you talk to a doctor about tapering and withdrawal?

 

How do you talk to a doctor about tapering and withdrawal?

 

We don't suggest a lot of supplements on here except 2 that seem to help with the nervous system. If you want to try one, start with a very low dose, wait a few days before starting the other to make sure you have no reactions.

 

Magnesium

Omega-3 Fish Oil

 

Please read the links provided and reach out to us with any questions. I'm glad you found us.

Edited by Frogie

PREVIOUS medications and discontinuations: Have been on medications since 1996. 

 Valium, Gabapentin, Lamictal, Prilosec and Zantac from 2000 to 2015 with a fast taper by a psychiatrist.

 Liquid Lexapro Nov, 2016 to 31-March, 2019 Lexapro free!!! (total Lexapro taper was 4 years-started with pill form)

---CURRENT MEDICATIONS:Supplements:Milk Thistle, Metamucil, Magnesium Citrate, Vitamin D3, Levothyroxine 25mcg, Vitamin C, Krill oil.

Xanax 1mg 3x day June, 2000 to 19-September, 2020 Went from .150 grams (average weight of 1 Xanax) 3x day to .003 grams 3x day. April 1, 2021 went back on 1mg a day. Started tapering May 19, 2023. July 28, 2023-approximately .87mg. Dr. fast tapered me at the end and realized he messed up. Prescribe it again and I am doing "slower than a turtle" taper. Last dose June 24, 2024

19-September, 2020 Xanax free!!! (total Xanax taper was 15-1/2 months-1-June, 2019-19-September, 2020)

I am not a medical professional.

The suggestions I make are based on personal experience.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy